# SDR AU970642

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990120
- Condition: Frayed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD ENTRY DOOR ESCAPE SLIDE LATCH CABLE FRAYED IN AREA OF SWAGED BALL END TERMINAL
